# SDR 95ZZZX3049

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Seal Assy
- Part number: 3035567
- Condition: Misidentified
- Location: Hot Sect
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM STOCK AND WAS FOUND TO BE IMPROPERLY IDENTIFIED.  PART IS A CL 5, BUT IS IDENTIFIED AS A CL 7.
